# SDR O2GA2017121987202

- Difficulty date: December 13, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N872UP
- Make and model: Beech B300
- Aircraft serial: FL1066
- Aircraft time: 1,021 hours, 845 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,021 hours, 845 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DESCENDING THROUGH FL 180, EXPERIENCED LEFT ENGINE LOSS OF POWER. ADVANCING THE POWER LEVER HAD NO AFFECT ON ENGINE POWER. ALL ENGINE INDICATIONS CONTINUED TO ROLL BACK UNTIL ENGINE WAS NO LONGER PRODUCING POWER. CHECKLIST WAS FOLLOWED. ENGINE WAS SECURED AND FEATHERED. AN AIR START ATTEMPT OF THE LEFT ENGINE PRODUCED THE SAME RESULTS. AN EMERGENCY WAS DECLARED AND DIVERTED TO KMDT. SINGLE ENGINE LANDING WAS UNEVENTFUL. AIRCRAFT IS CURRENTLY IN MAINTENANCE. SDR SUPPLEMENT TO FOLLOW.
